# SDR SWAA2021112947682

- Difficulty date: November 25, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737
- Aircraft serial: 29846
- Aircraft time: 59,875 hours, 35,598 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R1 DOOR SLIDE FALLING OUT OF COVER. ; / [01] REINSTALLED SLIDE PER AMM 25-66-01.
